Transactions of the American Mathematical Society. Volume 361, Number 9, 2009

Contents of Volume 361, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Existence and Lipschitz regularity of solutions to Bolza problems in optimal control P. Cannarsa; H. Frankowska; E. M. Marchini Trans...

Descrizione completa

Salvato in:
Dettagli Bibliografici
Autore principale: American Mathematical Society
Natura: Articolo
Lingua:English
English
Pubblicazione: American Mathematical Society 2009
Soggetti:
Accesso online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/716
Tags: Aggiungi Tag
Nessun Tag, puoi essere il primo ad aggiungerne! !
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt